Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Harmonic diffeomorphisms between Hadamard manifolds


Authors: Peter Li, Luen-Fai Tam and Jiaping Wang
Journal: Trans. Amer. Math. Soc. 347 (1995), 3645-3658
MSC: Primary 58E20; Secondary 30C75, 30F45
MathSciNet review: 1308017
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the Dirichlet problem at infinity for harmonic maps between complete hyperbolic Hadamard surfaces. We will address the existence and uniqueness questions relating to the problem. In particular, we generalize results in the work of Li-Tam and Wan.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E20, 30C75, 30F45

Retrieve articles in all journals with MSC: 58E20, 30C75, 30F45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1308017-2
PII: S 0002-9947(1995)1308017-2
Article copyright: © Copyright 1995 American Mathematical Society